Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Yulong Lu, Assistant Research Professor

Yulong Lu
Contact Info:
Office Location:  
Email Address: send me a message
Web Page:  https://sites.google.com/site/yulongmath/

Teaching (Fall 2017):

  • MATH 230.05, PROBABILITY Synopsis
    Physics 259, MWF 08:45 AM-09:35 AM
    (also cross-listed as STA 230.05)
Office Hours:


  • Monday 4-5pm

  • Thursday 12-1pm

Education:

Ph.D.University of Warwick (England)2017
Keywords:

Calculus of variations • Inverse problems • Partial differential equations • Probability Theory • Statistics • Uncertainty Quantification

Recent Publications

  1. Lu, Y; Stuart, A; Weber, H, Gaussian Approximations for Transition Paths in Brownian Dynamics, SIAM Journal on Mathematical Analysis, vol. 49 no. 4 (January, 2017), pp. 3005-3047 [doi]
  2. Iglesias, M; Lu, Y; Stuart, A, A Bayesian level set method for geometric inverse problems, Interfaces and Free Boundaries, vol. 18 no. 2 (2016), pp. 181-217 [doi]
  3. Hu, G; Lu, Y; Zhang, B, The factorization method for inverse elastic scattering from periodic structures, Inverse Problems, vol. 29 no. 11 (November, 2013), pp. 115005-115005 [doi]

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320